Volume 13, Number 1
Preview Issue Next Issue

full paper access

Wenju Zhao and Max Gunzburger

10.4208/nmtma.OA-2019-0055

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 1-26.

Preview Full PDF Citation Download 134 271 Abstract

full paper access

Bikash Mahato, Naveen Ganta and Yogesh G. Bhumkar

10.4208/nmtma.OA-2019-0042

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 27-62.

Preview Full PDF Citation Download 135 306 Abstract

full paper access

Chenghua Duan, Chun Liu, Cheng Wang and Xingye Yue

10.4208/nmtma.OA-2019-0073

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 63-80.

Preview Full PDF Citation Download 59 179 Abstract

full paper access

Junxiang Yang, Yibao Li, Darae Jeong and Junseok Kim

10.4208/nmtma.OA-2019-0082

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 81-98.

Preview Full PDF Citation Download 138 264 Abstract

full paper access

Xiaoxiao He, Fei Song and Weibing Deng

10.4208/nmtma.OA-2019-0053

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 99-130.

Preview Full PDF Citation Download 123 254 Abstract

full paper access

Maolin Che, Liqun Qi and Yimin Wei

10.4208/nmtma.OA-2018-0117

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 131-149.

Preview Full PDF Citation Download 107 227 Abstract

full paper access

Tianhui Yang, Ammar Qarariyah and Jiansong Deng

10.4208/nmtma.OA-2018-0118

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 150-175.

Preview Full PDF Citation Download 117 245 Abstract

full paper access

Jianchao Bai, Jicheng Li and Zhie Wu

10.4208/nmtma.OA-2019-0030

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 176-199.

Preview Full PDF Citation Download 77 199 Abstract

full paper access

Gang Luo and Qingzhi Yang

10.4208/nmtma.OA-2018-0108

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 200-219.

Preview Full PDF Citation Download 159 286 Abstract

full paper access

Shuai Su and Jiming Wu

10.4208/nmtma.OA-2018-0121

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 220-252.

Preview Full PDF Citation Download 158 313 Abstract

full paper access

Jinye Shen, Xuping Wang and Zhi-zhong Sun

10.4208/nmtma.OA-2019-0038

Numer. Math. Theor. Meth. Appl., 13 (2020), pp. 253-280.

Preview Full PDF Citation Download 131 292 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80